# SDR AALA20160404007

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 74,276 hours, 39,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911843
- Condition: Worn
- Location: Fuselage
- Part time: 74,276 hours, 39,268 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT SIDE OF AFT ACCESSORY FRAME STRUCTURE IS WORN AT CANT 1510, BETWEEN LONGERON 28L & 30L.  ACCOMPLISHED REPAIR IAW EA 259344.
